- -

Functorial comparisons of bitopology with topology and the case for redundancy of bitopology in lattice-valued mathematics

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Functorial comparisons of bitopology with topology and the case for redundancy of bitopology in lattice-valued mathematics

Show full item record

Rodabaugh, S. (2008). Functorial comparisons of bitopology with topology and the case for redundancy of bitopology in lattice-valued mathematics. Applied General Topology. 9(1):77-108. doi:10.4995/agt.2008.1871.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85936

Files in this item

Item Metadata

Title: Functorial comparisons of bitopology with topology and the case for redundancy of bitopology in lattice-valued mathematics
Author:
Issued date:
Abstract:
[EN] This paper studies various functors between (lattice-valued) topology and (lattice-valued) bitopology, including the expected “doubling” functor Ed : L-Top → L-BiTop and the “cross” functor E× : L-BiTop → L2-Top ...[+]
Subjects: Unital-semi-quantale , Unital quantale , (fixed-basis) topology , (fixed-basis) bitopology , Order-isomorphism , Categorical (functorial) embedding , Redundancy
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1871
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1871
Thanks:
Support of Youngstown State University via a sabbatical for the 2005–2006 academic year is gratefully acknowledged.
Type: Artículo

This item appears in the following Collection(s)

Show full item record